Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Evin 400 and Betadone tablets for Localised Liner Morphea, potential to deposit fat in liver. Can be taken for longer duration?

Hello Dr: My 4.5 year old daughter has been diagnosed with Localised Liner Morphea (schleoderma0 and has been prescribed to take Evin 400 and Betadone tablets regularly at night. I am told that these have a potential to deposit fat in Liver it soemthing to worry about. Can she have this as prescribed for a longer term.
Asked On : Thu, 24 May 2012
Answers:  1 Views:  145
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

Oral steroids can accumulate fat within the body and liver. Evin should be a Vitamin E which is relatively safer drug.

I think your doctor is well aware of the above fact when he prescribed the medicine. It also means that you should follow up with him regarding the progress, adjusting dose and timely change in the prescription if the above mediction does not help.

I hope you are seeing Dermatologist / Rheumatologist for this.

Thank you.
Answered: Thu, 24 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor